# SDR HNAA2013032600179

- Difficulty date: March 26, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 45,596 hours, 54,133 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 85340245103
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL STRAP ASSY IS CORRODED.  R & R STRAP ASSY ON FLOOR PANEL IAW AMM 20-14-01.
